# SDR 99ZZZX3905

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 3210 · Main Landing Gear
- Part: Strap
- Part number: 2120304377
- Condition: Deteriorated
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER BUMPERS WERE FOUND DETERIORATED DURING INSPECTION.  REMOVED AND REPLACED.
